Wednesday, Sept. 18
08:00-9:30 PM SURVIVOR

Monday, Sept. 23
08:00-9:00 PM HOW I MET YOUR MOTHER
09:00-9:30 PM 2 BROKE GIRLS
09:30-10:00 PM MOM
10:00-11:00 PM HOSTAGES

Tuesday, Sept. 24
08:00-9:00 PM NCIS
09:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM PERSON OF INTEREST

Wednesday, Sept. 25
09:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI

Thursday, Sept. 26
08:00-8:30 PM THE BIG BANG THEORY
08:30-9:00 PM THE MILLERS
09:00-9:30 PM THE CRAZY ONES
09:30-10:00 PM TWO AND A HALF MEN
10:00-11:00 PM ELEMENTARY

Friday, Sept. 27
08:00-9:00 PM UNDERCOVER BOSS
09:00-10:00 PM HAWAII FIVE-0
10:00-11:00 PM BLUE BLOODS

Sunday, Sept. 29
07:00-8:00 PM 60 MINUTES
08:00-9:00 PM THE AMAZING RACE
09:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST

Monday, February 24
10:00-11:00 PM INTELLIGENCE


Ra 發表在 痞客邦 PIXNET 留言(0) 人氣()